Show simple item record

dc.contributor.authorBarry, Michael J. J.
dc.date.accessioned2018-03-02T13:23:12Z
dc.date.available2018-03-02T13:23:12Z
dc.date.issued2011-01-01
dc.identifier.citationBarry. M.J.J. (2011). Decomposing tensor products and exterior and symmetric squares. Journal of Group Theory, 14: 59-82. doi: 10.1515/jgt.2010.059en_US
dc.identifier.issn1435-4446
dc.identifier.issn1433-5883
dc.identifier.urihttp://hdl.handle.net/10456/45798
dc.description.abstractWe describe a new algorithm for decomposing tensor products of indecomposable KG-modules into a direct sum of indecomposable KG-modules when K is a field of finite characteristic p and G a cyclic group of order q = pt . We use this algorithm to extend reciprocity results of Gow and Laffey relating the exterior and symmetric squares of indecomposable modules when p is odd.en_US
dc.language.isoen_USen_US
dc.publisherde Gruyteren_US
dc.relation.ispartofJournal of Group Theoryen_US
dc.relation.isversionofhttps://doi.org/10.1515/jgt.2010.059en_US
dc.rightsThis article was selected and published in The Journal of Group Theory ©2011 Barry. All rights reserved.en_US
dc.subjecttensor producten_US
dc.titleDecomposing tensor products and exterior and symmetric squaresen_US
dc.description.versionPublished articleen_US
dc.contributor.departmentMathematicsen_US
dc.citation.volume14en_US
dc.citation.issue1en_US
dc.citation.spage59en_US
dc.citation.epage82en_US
dc.identifier.doi10.1515/jgt.2010.059
dc.contributor.avlauthorBarry, Michael J. J.


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record